# SDR 2008UALA05987

- Difficulty date: October 4, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,751 hours, 18,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L STA 610, SEVERAL HOLES PREVIOUSLY FREEZE PLUGGED.  ACCOMPLISHED MAJOR REPAIR AT GSO.
